Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from infection, difficulty breathing, redness on labia lips. History of COPD. Causes for symptoms?

hi. my 70yr old mother got amitted to hospital 3 days ago,due to an infection somewhere in her body. she does have copd for 12 yrs now so the infection was making it impossible to breath. so my question is she returned home and her labia lips and back end is red raw, and hurts bad, can the medications she was on or oxygen be the cause of this? and what can she do to help it go away?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
There has to be some type of infection in the labia. You should mention this to her doctor. Rule out cellulitis first and then other types of vaginal infections like vaginitis.The medications she was given is unlikely the cause for this.If thats the cause she will need antibiotics and probiotics.
Answered: Fri, 31 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor